Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 43, NWS Bismarck, ND

June 18, 2011Burleigh County, Morton County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 18, 2011, 7:43 PM CDT for Burleigh County, Morton County, North Dakota. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2011, 7:43 PM CDT (00:43 UTC)
Expired
Jun 18, 2011, 8:45 PM CDT
In force
62 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Burleigh County, ND, Morton County, ND

The radar

The Bismarck radar (KBIS), 30 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 7:59 PM CDTHAIL 11 W Mandan, NDRELAY BY STATE RADIO
Jun 18, 8:13 PM CDTHAIL 0.88Mandan, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.7 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
2042 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

502 
WUUS53 KBIS 190043
SVRBIS
NDC015-059-190145-
/O.NEW.KBIS.SV.W.0043.110619T0043Z-110619T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
743 PM CDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHEASTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 845 PM CDT

* AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM CROWN BUTTE LAKE TO ST.
  ANTHONY...AND MOVING EAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ST. ANTHONY AROUND 750 PM CDT.
  DOUBLE DITCH INDIAN VILLAGE AND MANDAN AROUND 755 PM CDT.
  BISMARCK AROUND 805 PM CDT.
  LINCOLN AROUND 815 PM CDT.
  MENOKEN AROUND 835 PM CDT.
  MCKENZIE AROUND 845 PM CDT.

THOSE ATTENDING OUTDOOR ACTIVITIES IN BISMARCK AND MANDAN ARE IN THE 
PATH OF THESE STORMS AND SHOULD PREPARE FOR DANGEROUS WEATHER 
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4660 10129 4663 10130 4663 10159 4691 10159
      4704 10041 4664 10034 4660 10128
TIME...MOT...LOC 0043Z 259DEG 21KT 4689 10099 4664 10098
WIND...HAIL 60MPH 1.00IN

$$

AYD
5 follow-up statements
624 
WWUS53 KBIS 190054
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
754 PM CDT SAT JUN 18 2011

NDC015-059-190145-
/O.CON.KBIS.SV.W.0043.000000T0000Z-110619T0145Z/
BURLEIGH ND-MORTON ND-
754 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MORTON AND SOUTHWESTERN BURLEIGH COUNTIES UNTIL 845 PM CDT...

AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MANDAN...OR 8 MILES WEST OF BISMARCK...MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MANDAN AROUND 800 PM CDT.
  BISMARCK AROUND 810 PM CDT.
  LINCOLN AROUND 820 PM CDT.
  MENOKEN AROUND 845 PM CDT.

THOSE ATTENDING OUTDOOR EVENTS IN BISMARCK AND MANDAN ARE IN THE 
PATH OF THIS STORM AND SHOULD PREPARE FOR DANGEROUS WEATHER 
CONDITIONS AND SEEK THE APPROPRIATE SHELTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4663 10130 4663 10139 4692 10146 4704 10041
      4664 10034 4663 10050 4664 10065 4663 10066
      4660 10129
TIME...MOT...LOC 0054Z 253DEG 19KT 4681 10093
WIND...HAIL 60MPH 1.00IN

$$

AYD
835 
WWUS53 KBIS 190103
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
803 PM CDT SAT JUN 18 2011

NDC015-059-190145-
/O.CON.KBIS.SV.W.0043.000000T0000Z-110619T0145Z/
BURLEIGH ND-MORTON ND-
803 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MORTON AND SOUTHWESTERN BURLEIGH COUNTIES UNTIL 845 PM CDT...

AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MANDAN...OR 6 MILES WEST OF BISMARCK...MOVING EAST AT 20 MPH.

IN ADDITION...AT 801 PM CDT...QUARTER SIZED HAIL WAS REPORTED JUST 
WEST OF MANDAN...WITH THIS STORM.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BISMARCK AROUND 810 PM CDT.
  LINCOLN AROUND 820 PM CDT.
  MENOKEN AROUND 840 PM CDT.

THOSE ATTENDING OUTDOOR ACTIVITIES IN BISMARCK AND MANDAN ARE IN THE 
PATH OF THIS STORM AND SHOULD PREPARE FOR DANGEROUS WEATHER 
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4663 10130 4663 10139 4692 10146 4704 10041
      4664 10034 4663 10050 4664 10065 4663 10066
      4660 10129
TIME...MOT...LOC 0102Z 253DEG 19KT 4682 10087
WIND...HAIL 60MPH 1.00IN

$$

HAMILTON
745 
WWUS53 KBIS 190109
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
809 PM CDT SAT JUN 18 2011

NDC015-059-190145-
/O.CON.KBIS.SV.W.0043.000000T0000Z-110619T0145Z/
BURLEIGH ND-MORTON ND-
809 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MORTON AND SOUTHWESTERN BURLEIGH COUNTIES UNTIL 845 PM CDT...

AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MANDAN...OR NEAR BISMARCK...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  BISMARCK...LINCOLN...MENOKEN AND MCKENZIE.

THOSE ATTENDING OUTDOOR ACTIVITIES IN BISMARCK AND MANDAN SHOULD 
SEEK SHELTER IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4663 10130 4663 10139 4692 10146 4704 10041
      4664 10034 4663 10050 4664 10065 4663 10066
      4660 10129
TIME...MOT...LOC 0109Z 250DEG 18KT 4684 10084
WIND...HAIL 60MPH 1.00IN

$$

AYD
318 
WWUS53 KBIS 190118
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
818 PM CDT SAT JUN 18 2011

NDC015-059-190145-
/O.CON.KBIS.SV.W.0043.000000T0000Z-110619T0145Z/
BURLEIGH ND-MORTON ND-
818 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MORTON
AND CENTRAL BURLEIGH COUNTIES UNTIL 845 PM CDT...

AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
MANDAN AND BISMARCK...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  LINCOLN...MENOKEN AND MCKENZIE.

THOSE ATTENDING OUTDOOR EVENTS IN BISMARCK AND MANDAN SHOULD SEEK 
SHELTER IMMEDIATELY.

AT 759 PM CDT...QUARTER SIZE HAIL WAS REPORTED ONE MILE WEST OF 
MANDAN WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4671 10124 4694 10132 4704 10041 4674 10037
TIME...MOT...LOC 0118Z 250DEG 18KT 4687 10078
WIND...HAIL 60MPH 1.00IN

$$

AYD
245 
WWUS53 KBIS 190134
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
834 PM CDT SAT JUN 18 2011

NDC015-059-190145-
/O.CON.KBIS.SV.W.0043.000000T0000Z-110619T0145Z/
BURLEIGH ND-MORTON ND-
834 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MORTON
AND CENTRAL BURLEIGH COUNTIES UNTIL 845 PM CDT...

AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF BISMARCK TO 10
MILES WEST OF MANDAN...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  CROWN BUTTE LAKE...DOUBLE DITCH INDIAN VILLAGE...MENOKEN AND       
  MCKENZIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4672 10115 4695 10119 4704 10041 4674 10037
TIME...MOT...LOC 0135Z 241DEG 12KT 4695 10072 4683 10109
WIND...HAIL 60MPH 1.00IN

$$

AYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:02 PM CDT, 41 minutes earlier.

Area forecast discussion, Jun 18, 7:02 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
702 PM CDT SAT JUN 18 2011

.UPDATE...
UPDATED WEATHER...TEMPERATURES AND PRECIPITATION AMOUNTS.

&&

.DISCUSSION...
SCATTERED LINE OF THUNDERSTORMS FROM SOUTH OF KMOT TO SOUTH DAKOTA
BORDER SOUTHWEST OF BISMARCK. CELLS MOVING NORTHEAST AT 20 MPH
WITH HEAVY RAIN REPORTED IN SEVERAL OF THE CELLS...IN GRANT AND
MORTON COUNTIES AND EARLIER IN MERCER AND OLIVER COUNTIES.
CONVECTION WILL BEGIN TO DECREASE AFTER 9 PM CDT AS LOSS OF
HEATING WEAKENS THE INSTABILITY.

&&

.AVIATION...
A TYPICAL SUMMER TIME DAILY WEATHER PATTERN IS FORECAST ACROSS
WESTERN AND CENTRAL NORTH DAKOTA ON SATURDAY. SOUTH-SOUTHWEST
SURFACE WIND GUSTS OF 20 TO 25 KTS ARE FORECAST THROUGH SATURDAY
AFTERNOON FOR KISN...KMOT...KDIK AND KBIS. RATHER HIGH BASED VFR
CUMULUS FIELDS ARE ALSO FORECAST TO BUILD UP THROUGHOUT THE
AFTERNOON ACROSS THE AREA...AND DISSIPATE WITH SUNSET. SCATTERED
SHOWERS AND THUNDERSTORMS ARE FORECAST TO INITIATE BETWEEN THE
HIGHWAY 83 AND 85 CORRIDORS AROUND THE 20-22 UTC
TIME FRAME...POTENTIALLY AFFECTING THE KISN...KMOT...KBIS AND KDIK
TAF SITES THROUGH SUNSET. A FEW OF THESE STORMS MAY BE STRONG...WITH
MVFR TO IFR CONDITIONS POSSIBLE IN THUNDERSTORMS. HOWEVER...DUE TO
LOW CONFIDENCE IN THE EXACT TIMING OF THUNDERSTORMS INTO ANY OF THE
TERMINAL SITES...WILL COVER THE THREAT WITH VCTS FOR NOW AND AMEND
LATER BASED ON RADAR TRENDS. RESIDUAL SHOWERS MAY LAST FOR KISN AND
KMOT PAST SUNSET DUE TO A CLOSER PROXIMITY TO THE UPPER LEVEL LOW.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HW
LONG TERM....PJA
AVIATION...PJA
Hazardous weather outlook, Jun 18, 4:33 AM CDT, 15 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
433 AM CDT SAT JUN 18 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-190945-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
433 AM CDT SAT JUN 18 2011 /333 AM MDT SAT JUN 18 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS
TIME...THERE IS A CHANCE FOR A FEW STRONGER STORMS. THE MAIN
THREAT WITH ANY STRONG TO SEVERE STORM WILL BE LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CHANCES FOR THUNDERSTORMS CONTINUE SUNDAY THROUGH TUESDAY. FOR
SUNDAY AND SUNDAY NIGHT...A FEW STORMS MAY BE SEVERE WITH LARGE
HAIL THE MAIN THREAT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE
SUNDAY NIGHT INTO TUESDAY. STAY TUNED FOR FORECAST UPDATES.

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL SIZE OR OTHER SEVERE
WEATHER TO LOCAL LAW ENFORCEMENT OR TO THE NATIONAL WEATHER
SERVICE OFFICE IN BISMARCK.

HEINERT

In the hours before

Special weather statement, Jun 18, 6:23 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
623 PM CDT SAT JUN 18 2011

NDZ019-020-190000-
MERCER ND-OLIVER ND-
623 PM CDT SAT JUN 18 2011

...SPECIAL WEATHER STATEMENT FOR WESTERN OLIVER AND SOUTHEASTERN
MERCER COUNTIES UNTIL 700 PM CDT...

AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS OVER SOUTHERN MERCER AND WESTERN
OLIVER COUNTIES...OR 50 MILES NORTHWEST OF BISMARCK...MOVING
NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS POSSIBLE WITH THESE STORMS...
ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HANNOVER...
  HAZEN...
  BEULAH...
  STANTON...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY. A FLASH FLOOD WARNING REMAINS IN EFFECT FOR MUCH OF THIS
AREA.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING. IF YOU EXPERIENCE WATER OVER ROADS...DO NOT ATTEMPT
TO CROSS. TURN AROUND...DONT DROWN.

HAMILTON
Local storm report, Jun 18, 6:44 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
644 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HEAVY RAIN       15 NE HEBRON            47.05N 101.82W
06/18/2011  M2.70 INCH       MERCER             ND   TRAINED SPOTTER

            HEAVY RAIN IN 1 HOUR 2.70 INCHES. PEA AND MARBLE SIZE
            HAIL.

&&

LLP

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:52 PM CDTAreal Flood AdvisoryBISBurleigh, Morton3 hr
Jun 18, 7:54 PM CDTAreal Flood AdvisoryBISSioux2 hr
Jun 18, 8:49 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton56 min
Jun 18, 9:35 PM CDTAreal Flood WarningBISGrant, Morton19 hr
Jun 18, 11:20 PM CDTAreal Flood WarningBISMercer, Morton, Oliver18 hr
Jun 19, 4:12 PM CDTFlood WatchBISBillings, Bottineau, Burke, Burleigh, Dickey, Divide and 21 more51 hr
Jun 19, 5:26 PM CDTFlash Flood WarningBISMountrail6 hr
Jun 19, 6:54 PM CDTFlash Flood WarningBISDivide, Williams5 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.